# SDR ASAA2016090517939

- Difficulty date: September 5, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 49,030 hours, 19,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT L-2 DOOR HAS MULTIPLE LAMPS INOPERATIVE.  ACFT GROUNDED.  RELAMPED AND TESTED IAW AMM 33-51-01-960-801, OPS NORMAL.
